# SDR USAASB00015

- Difficulty date: January 22, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Seat 9c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND SEAT 9C EMERGENCY EXIT IDENTIFIER LIGHT INOPERATIVE.  MAINTENANCE FOUND CONNECTOR DISCONNECTED.  RECONNECTED CONNECTOR.  OPERATIONAL CHECK GOOD.  (M)
